# SDR CA100923003

- Difficulty date: September 1, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 8,825 hours
- Engine: Allsn 250C20
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 206076031013
- Condition: Binding
- Location: Collective
- Part time: 9,971 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT NOTED STIFF SPOTS IN COLLECTIVE MOVEMENT.  DURING INSPECTION OF SWASHPLATE FOR SMOOTHNESS HYDRAULIC COLLECTIVE SERVO FOUND TO HAVE TIGHT SPOTS.  COLLECTIVE SERVO REPLACED.  NO FURTHER ISSUES NOTED.
